(i)

  1. Signature formulae for topological invariants. Proc. A. Razmadze Math. Inst. 125 (2001), 1-121.

  2. Geometric aspects of Riemann-Hilbert problems. Mem. Differential Equations Math. Phys. 27 (2002), 1-114.

(ii)

  1. Large inductive uniform dimension (with S. Bogaty). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 70 (1973), 25-28.

  2. The connection between uniform dimension and decomposing mappings (with S. Bogaty). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 73 (1974), 281-284.

  3. On the theory of the degree of mappings in a Hilbert space. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 82 (1976), No. 1, 41-44.

  4. On the bifurcation theory for ordinary differential equations in Banach spaces. Soobshch. Akad. Nauk Gruzin. SSR 84 (1976), 557-560.

  5. Small solutions of nonlinear Fredholm equations. (Russian) Vestnik Moskov. Univ. Ser. i Mat. Meh., 1977, No. 2, 27-31.

  6. The local degree of a smooth mapping. (Russian) Sakharth. SSR Mecn. Akad. Moambe 85 (1977), No. 2, 309-312.

  7. The possibility of deleting the projective subsets of Banach spaces by tale diffeomorphisms. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 92 (1978), No. 1, 17-20.

  8. Level surfaces of a smooth function on a manifold with corners. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 95 (1979), No. 3, 529-532.

  9. On the change of Euler characteristic under mappings with isolated singularities. In: 4th All-Union symposium in general topology, Kishinev, 1979, 154-155.

  10. On the local degree of a smooth mapping. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 64 (1980), 105-124.

  11. Local multiplicity and branching of solutions of nonlinear boundary value problems. In: Boundary value problems of mathematical physics, Naukova Dumka, Kiev, 1981, 77-78.

  12. Euler characteristic of a manifold with corners and critical points of smooth functions. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 101 (1981), No. 2, 273-276.

  13. Bifurcation of zeros of parametrized smooth mappings near a critical point of even multiplicity. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 102 (1981), No. 2, 273-276.

  14. Fredholm analytic sets and branching of solutions of nonlinear equations. (Russian) Trudy Tbiliss. Univ. 218 (1981), 159-182.

  15. The topology of invertible singular integral operators. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 108 (1982), No. 2, 273-276.

  16. The Euler characteristic of a manifold and critical points of finite multiplicity of smooth functions. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 68 (1982), 123-141.

  17. The topological structure of a set of invertible linear singular integral operators. (Russian) Trudy Tbiliss. Univ. 232/233 (1982), 256-271.

  18. Development of specialization processes in course of scientific and technical progress (with R. Satanovsky and E. Sheremetjeva). In: Problems of measuring the influence of scientific-technical progress on industry, Leningrad, 1983, 89-98.

  19. The Grothendieck residue symbol and topological degree. In: Komplexe Analysis und ihre Anwendungen auf Differentialgleichungen, Halle, 1983, Bd.1, 75-77.

  20. On the number of solutions of analytic equations. Complex analysis and applications81 (Varna, 1981), 239-245, Publ. House Bulgar. Acad. Sci., Sofia, 1984.

  21. Invariants of real singularities and bifurcation of solutions of nonlinear equations. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 120 (1985), No. 1, 25-28.

  22. An index formula for holomorphic image of commuting operators. Uspekhi Mat. Nauk 40 (1985), 157-158.

  23. Functional calculus and the Fredholm theory of singular operators. (Russian) Reports of the extended sessions of a seminar of the I. N. Vekua Institute of Applied Mathematics, Vol. I, no. 1 (Russian) (Tbilisi, 1985), 213-216, 260, Tbilis. Gos. Univ., Tbilisi, 1985.

  24. On the topology of invertible linear singular integral operators. Global analysis-studies and applications, II, 211-230, Lecture Notes in Math., 1214, Springer, Berlin, 1986.

  25. A generalization of the Borsuk-Ulam theorem and a problem of Knaster (with S.Bogaty). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 123 (1986), No. 3, 477-480.

  26. Polysingular operators and the topology of invertible singular operators. Z. Anal. Anwendungen 5 (1986), No. 2, 139-145.

  27. On the connection between the Fredholm index and analytic geometry. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 127 (1987), No. 3, 465-468.

  28. Noncommutative functional calculus and the Fredholm theory of operator PI-algebras. (Russian) Current problems in mathematical physics, Vol. I (Russian) (Tbilisi, 1987), 404-410, 497, Tbilis. Gos. Univ., Tbilisi, 1987.

  29. On the theory of algebras of singular operators. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 85 (1987), 104-113.

  30. On the Riemann problem with values in a compact Lie group. Trudy Inst. Prikl. Math. im I. N. Vekua 3 (1988), 186-189.

  31. Topology of the general Riemann-Hilbert boundary value problem. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 135 (1989), No. 2, 241-244.

  32. Surjectivity of nonlinear transformations of Banach spaces. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 136 (1989), No. 2, 289-291.

  33. On the homotopy structure of invertible singular operators. Complex analysis and applications 87 (Varna, 1987), 230-234, Publ. House Bulgar. Acad. Sci., Sofia, 1989.

  34. Homotopies of invertible pseudodifferential operators. Soobshch. Akad. Nauk Gruzin. SSR 137 (1990), No. 1, 21-24.

  35. Lie groups and transmission problems on Riemann surfaces. Soobshch. Akad. Nauk Gruzin. SSR 138 (1990), No. 1, 29-32.

  36. On certain nonstable homotopy invariants for operator algebras. Soobshch. Akad. Nauk Gruzin. SSR 139 (1990), No. 3, 469-472.

  37. The Riemann-Hilbert problem for a compact Lie group. (Russian) Dokl. Akad. Nauk SSSR 310 (1990), No. 5, 1055-1058; English trasl.: Soviet Math. Dokl. 41 (1990), No. 1, 165-169.

  38. Linear conjugation problems and Fredholm structures. Trudy Inst. Prikl. Math. im I. N. Vekua 5 (1990), 189-192.

  39. On the generalized Riemann-Hilbert problem with coefficients in a compact Lie group. Boundary value and initial value problems in complex analysis: studies in complex analysis and its applications to partial differential equations, 1 (Halle, 1988), 86-94, Pitman Res. Notes Math. Ser., 256, Longman Sci. Tech., Harlow, 1991.

  40. Functional calculus and the topology of singular operators. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 94 (1991), 86-110.

  41. On the number of zeroes of a real polynomial endomorphism. Soobshch. Akad. Nauk Gruzii 146 (1992), No. 3, 469-473.

  42. Lie groups and transmission problems on Riemann surfaces. Proceedings of the International Conference on Algebra, Part 1 (Novosibirsk, 1989), 591-601, Contemp. Math., 131, Part 1, Amer. Math. Soc., Providence, RI, 1992.

  43. On Fredholmian aspects of linear transmission problems. Global analysis---studies and applications, V, 193-216, Lecture Notes in Math., 1520, Springer, Berlin, 1992.

  44. Loop groups and Fredholm operators. Operator algebras and operator theory (Craiova, 1989), 116-127, Pitman Res. Notes Math. Ser., 271, Longman Sci. Tech., Harlow, 1992.

  45. Some topological aspects of elliptic boundary problems. In: Partial Differential Equations, MPI Bonn 90 (1993), 30-33.

  46. To the Fredholm theory of operator algebras. Proc. A. Razmadze Math. Inst. 98 (1993), 182-194.

  47. On the topology of certain groups of abstract singular operators. Bull. Georgian Acad. Sci. 98 (1993), 195-206.

  48. On the topology of Birkhoff strata in loop groups of compact Lie groups. Bull. Georgian Acad. Sci. Math. 100 (1993), 86-94.

  49. On the cardinality of a semi-algebraic set. Georgian Math. J. 1 (1994), No. 3, 311-321.

  50. Remarks on Calkin PI-algebras and category-like invariants. Proc. A. Razmadze Math. Inst. 104 (1994), 95-109.

  51. Elliptic boundary problems for generalized Cauchy-Riemann systems. In: Analytical and numerical methods in quaternionic and Clifford analysis. Proc. Conf.  Seiffen, 1996, 77-83.

  52. Stability of analytic discs in Riemann-Hilbert setting. In: Proc. 1st Polish Symp. Nonlin. Anal., Ldź University, 1997, 77-82.

  53. Nonlinear transmission problems (with E. Wegert and I. Spitkovsky). Mem. Differential Equations Math. Phys. 12 (1997), 223-230.

  54. Homotopy classes of elliptic transmission problems over C*-algebras. Georgian Math. J. 5 (1998), No. 5, 453-468.

  55. Homotopy classes of abstract elliptic transmission problems. Bull. Georgian Acad. Sci. 159 (1999), No. 2, 193-195.

  56. On one class of exact Poisson structures. Proc. A. Razmadze Math. Inst. 119 (1999), 111-120.

  57. On the average topological degree of random polynomials (with A. Ushveridze). Bull. Georgian Acad. Sci. 159 (1999), No. 3, 385-388.

  58. On totally real non-compact manifolds globally foliated by analytic discs (with E. Wegert and I. Spitkovsky). Partial differential and integral equations (Newark, DE, 1997), 107-123, Int. Soc. Anal. Appl. Comput., 2, Kluwer Acad. Publ., Dordrecht, 1999.

  59. On one class of affine Poisson structures. Bull. Georgian Acad. Sci. 161 (2000), No. 3, 395-397.

  60. Analytic discs and totally real surfaces (with E. Wegert). Bull. Georgian Acad. Sci. 162 (2000), No.1, 41-44. 

  61. Elliptic cells in Riemann-Hilbert setting. Bull. Soc. Sci. Lett. Ldź Sr. Rech. Dform. 31 (2000), 107-119.

  62. On generalized Sklyanin algebras (with R. Przybysz). Georgian Math. J. 7 (2000), No. 4, 789-800.

  63. Minimal round functions on low-dimensional manifolds (with D. Siersma). Bull. Georgian Acad. Sci. 162 (2000), No. 4, 3-7.

  64. Hyper-holomorphic cells and Riemann-Hilbert problems. Clifford analysis and its applications (Prague, 2000), 123-133, NATO Sci. Ser. II Math. Phys. Chem., 25, Kluwer Acad. Publ., Dordrecht, 2001.

  65. On local invariants of totally real surfaces. Georgian Math. J. 8 (2001), No.1, 97-109.

  66. Hyper-holomorphic cells and Fredholm theory. Georgian Math. J. 8 (2001), No.3, 499-512.

  67. Global geometric aspects of Riemann-Hilbert problems (with B.Bojarski). Georgian Math. J. 8 (2001), No.4, 713-726.

  68. Topological aspects of generalized Sklyanin algebras (with R. Prszybysz). Bull. Georgian Acad. Sci. 163 (2001), No.1, 11-14.

  69. Elliptic cells and Fredholm operators. Bull. Georgian Acad. Sci. 164 (2001), No.2, 215-218.

  70. Complex points of planar endomorphisms (with E. Wegert). Bull. Georgian Acad. Sci. 165 (2002), No.1, 5-8.

  71. Counting roots of quaternionic polynomials. Bull. Georgian Acad. Sci. 165 (2002), No.3, 465-468.

  72.  On configuration spaces of planar pentagons. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 292 (2002), Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 7, 120-129.

  73. Remarks on real polynomial mappings. Proc. Inst. Cybern. GAS 2 (2002), No.1-2, 74-84.

  74. On certain super-integrable Hamiltonian systems (with R. Przybysz). J. Dynam. Control Systems 8 (2002), No. 2, 217-244.

  75. Analytic discs and complex points of surfaces (with E. Wegert). Bull. Soc. Sci. Lett. Ldź Sr. Rech. Dform. 38 (2002), 147-166.

  76. On the fibers of proper polynomial mappings. Bull. Georgian Acad. Sci. 167 (2003), No. 3, 400-403.

  77. Topological aspects of random polynomials. Bull. Georgian Acad. Sci. 168 (2003), No. 1, 5-8.

  78. Global geometric aspects of linear conjugation problems. J. Math. Sci. 118 (2003), No. 5, 5400-5466.

  79. Remarks on minimal round functions (with D. Siersma). Banach Center Publ. 63 (2003), 35-46.

  80. On non-abelian Stokes theorem. Mem. Differential Equations Math. Phys. (accepted).

  81. Analytic discs in loop spaces. Bull. Georgian Acad. Sci. (accepted).

  82. Elliptic boundary problems for generalized Cauchy-Riemann systems. Contemp. Math. Appl. (accepted).

  83. Manifolds as intersections of quadrics. Dokl. Akad. Nauk (submitted)

  84. Fredholm pairs revisited (with B.Bojarski). Bull. Polish Acad. Sci. Math. (submitted)

  85. New applications of algebraic formulae for topological invariants. J. Symbolic Comput. (submitted)

  86. On holomorphic principal bundles over the Riemann sphere. Contemp. Math. Appl. (submitted)